# SDR AALA20091019TUL14

- Difficulty date: October 12, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 48,491 hours, 23,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP CORROSION AT LEFT STATION 1176 TO 1179.  REMOVED DAMAGED SECTION OF CUSP AND INSTALLED NEW SECTION OF CUSP STA 1174-1212 PER AARD 51-01-00.
